Document Type

Article

Language

eng

Format of Original

39 p.

Publication Date

9-1990

Publisher

Association for Symbolic Logic

Source Publication

Journal of Symbolic Logic

Source ISSN

0022-4812

Original Item ID

Shelves: BC1 .J6 Raynor Memorial Periodicals

Abstract

Given a finite lexicon L of relational symbols and equality, one may view the collection of all L-structures on the set of natural numbers w as a space in several different ways. We consider it as: (i) the space of outcomes of certain infinite two-person games; (ii) a compact metric space; and (iii) a probability measure space. For each of these viewpoints, we can give a notion of relative ubiquity, or largeness, for invariant sets of structures on w. For example, in every sense of relative ubiquity considered here, the set of dense linear orderings on w is ubiquitous in the set of linear orderings on w.

Comments

Published version. The Journal of Symbolic Logic, Vol. 55, No. 3 (September 1990): 948-986. Publisher Link. © The Association for Symbolic Logic 1990. Used with permission.

Share

COinS